Matematicheskaya Fizika, Analiz, Geometriya [Mathematical Physics, Analysis, Geometry]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2003, Volume 10, Number 3, Pages 290–300 (Mi jmag251)  

Sturm–Liouville problem with a distributed condition

Yuri Lyubich

Department of Mathematics, Technion, 32000, Haifa, Israel

Abstract: A special problem for the standard liner differential equation of $2$-nd order on $[0,1]$ is investigated when one of boundary conditions must be orthogonal to a given measure on $[0,1]$. The measure and the potential are complex-valued. The main theorem yields some conditions for the alternative: the codimension or the linear span of the root functions in $C[0,1]$ is either $1$ or $\infty$. The transformation operators are applied to reduce the problem to the theory of entire functions.

Full text: PDF file (204 kB)
Full text: http:/.../abstract.php?uid=m10-0290e

Bibliographic databases:
MSC: 34L10
Received: 26.06.2003
Language:

Citation: Yuri Lyubich, “Sturm–Liouville problem with a distributed condition”, Mat. Fiz. Anal. Geom., 10:3 (2003), 290–300

Citation in format AMSBIB
\Bibitem{Lyu03}
\by Yuri Lyubich
\paper Sturm--Liouville problem with a distributed condition
\jour Mat. Fiz. Anal. Geom.
\yr 2003
\vol 10
\issue 3
\pages 290--300
\mathnet{http://mi.mathnet.ru/jmag251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2012264}
\zmath{https://zbmath.org/?q=an:1071.34088}


Linking options:
  • http://mi.mathnet.ru/eng/jmag251
  • http://mi.mathnet.ru/eng/jmag/v10/i3/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022